# SDR DALA2025032602228

- Difficulty date: March 21, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N106DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50025
- Aircraft time: 11,686 hours, 5,395 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** CABIN SEAT TRACK UPPER SURFACE FR 74 LBL 43 WL 151.5. REMOVED AND REPLACED SEAT TRACK BETWEEN FR61+13" TO FR 74+6", LBL 43, WL 151.5 IAW BOMBARDIER DWG : C01342701 REV :G AND A220 ASRP BD500-A-J51-42-20-00AAA-0748A-A. ** -0748A-A SHOULD READ -078A-A88 (LP# 0869962)
